# SDR UIEA201811092529

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,936 hours, 19,346 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: BACP11K6
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PNEUMATIC LEAK CHECK FOUND LEAK AT PRV MUSCLE LINE AT UNION AND FITTING.  REMOVED AND REPLACED SEAL AT PRV MUSCLE LINE IAW AMM 36-11-18 NO LEAKS DETECTED.
